IJERT-EMS
IJERT-EMS

Generalization Of Canonical Polynomials For Overdetermined M - Th Order Ordinary Differential Equations(ODEs)


Generalization Of Canonical Polynomials For Overdetermined M - Th Order Ordinary Differential Equations(ODEs)
Authors : B.M. YISA, R.B. ADENIYI
Publication Date: 30-08-2012

Authors

Author(s):  B.M. YISA, R.B. ADENIYI

Published in:   International Journal of Engineering Research & Technology

License:  This work is licensed under a Creative Commons Attribution 4.0 International License.

Website: www.ijert.org

Volume/Issue:   Vol.1 - Issue 6 (August- 2012)

e-ISSN:   2278-0181

Abstract

Canonical polynomials play a remarkable roles in Lanczos' Recursive formulation of the tau method. Meanwhile, their construction are done for individual cases, and the problems of indeterminate ones are most of the time overwhelming, if not impossible for overdetermined cases. In this paper, we shall present a derived formula for a general class of m-th order overdetermined ODEs. As their derivatives are of equal level of imporatnce, a general formula for that is also reported in this paper. The principle of mathematical induction is employed to establish the validity of the two formulae.

Citations

Number of Citations for this article:  Data not Available

Keywords

Key Word(s):    

Downloads

Number of Downloads:     549
Similar-Paper

High Impact & Top Rated International Journal

        Call for Papers - April - 2017   

        

 

                 Call for Thesis - 2017 

     Publish your Ph.D/Master's Thesis Online

              Publish Ph.D Master Thesis Online as Book